Courbures intrinsèques dans les catégories analytico-géométriques
Annales de l'Institut Fourier, Tome 53 (2003) no. 6, pp. 1897-1924.

Deux types de courbures sont associés à un sous-ensemble compact et définissable d'une variété riemannienne analytique réelle. Si la variété est de courbure constante, il y a des relations linéaires entre ces mesures. Comme application, nous démontrons une formule cinématique, définissons des densités locales, et nous étudions les volumes des simplexes réguliers.

Two types of curvatures are associated to a compact, definable subset of a real analytic Riemannian manifold. If the manifold has constant curvature, there are some linear relations between these measures. As application, a kinematic formula is proved, local densities are defined and volumes of regular simplexes are studied.

DOI : https://doi.org/10.5802/aif.1995
Classification : 53C65,  14P10
Mots clés : courbures, espaces sous-analytiques, formule cinématique, densités
@article{AIF_2003__53_6_1897_0,
     author = {Bernig, Andreas and Br\"ocker, Ludwig},
     title = {Courbures intrins\`eques dans les cat\'egories analytico-g\'eom\'etriques},
     journal = {Annales de l'Institut Fourier},
     pages = {1897--1924},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {53},
     number = {6},
     year = {2003},
     doi = {10.5802/aif.1995},
     zbl = {1053.53053},
     mrnumber = {2038783},
     language = {fr},
     url = {http://www.numdam.org/articles/10.5802/aif.1995/}
}
TY  - JOUR
AU  - Bernig, Andreas
AU  - Bröcker, Ludwig
TI  - Courbures intrinsèques dans les catégories analytico-géométriques
JO  - Annales de l'Institut Fourier
PY  - 2003
DA  - 2003///
SP  - 1897
EP  - 1924
VL  - 53
IS  - 6
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.1995/
UR  - https://zbmath.org/?q=an%3A1053.53053
UR  - https://www.ams.org/mathscinet-getitem?mr=2038783
UR  - https://doi.org/10.5802/aif.1995
DO  - 10.5802/aif.1995
LA  - fr
ID  - AIF_2003__53_6_1897_0
ER  - 
Bernig, Andreas; Bröcker, Ludwig. Courbures intrinsèques dans les catégories analytico-géométriques. Annales de l'Institut Fourier, Tome 53 (2003) no. 6, pp. 1897-1924. doi : 10.5802/aif.1995. http://www.numdam.org/articles/10.5802/aif.1995/

[1] K. Bekka; D. Trotman On metrics properties of stratified sets, Manuscripta Math, Volume 111 (2003), pp. 71-95 | Article | MR 1981597 | Zbl 1033.58005

[2] A. Bernig Scalar Curvature of definable Alexandrov spaces, Advances in Geometry, Volume 2 (2002), pp. 29-55 | Article | MR 1880000 | Zbl 1027.53041

[3] A. Bernig Scalar Curvature of definable CAT spaces, Advances in Geometry, Volume 3 (2003), pp. 23-43 | Article | MR 1956586 | Zbl 1028.53031

[4] A. Bernig; L. Bröcker Lipschitz-Killing invariants, Mathematische Nachrichten, Volume 245 (2002), pp. 5-25 | Article | MR 1936341 | Zbl 1074.53064

[5] J. Bochnak; M. Coste; M.-F. Roy Géométrie Algébrique Réelle, Springer-Verlag, 1987 | MR 949442 | Zbl 0633.14016

[6] M. Bridson; A. Haefliger Metric Spaces of Non-Positive Curvature, Springer-Verlag, 1999 | MR 1744486 | Zbl 0988.53001

[7] L. Bröcker; M. Kuppe Integral geometry of tame sets, Geom. Dedicata, Volume 82 (2000), pp. 285-323 | Article | MR 1789065 | Zbl 1023.53057

[8] J. Cheeger; W. Müller; R. Schrader On the curvature of piecewise flat spaces, Comm. Math. Phys, Volume 92 (1984), pp. 405-454 | Article | MR 734226 | Zbl 0559.53028

[9] J. Cheeger; W. Müller; R. Schrader Kinematic and tube formulas for piecewise flat spaces, Indiana Univ. Math. I, Volume 35 (1986), pp. 737-754 | Article | MR 865426 | Zbl 0615.53058

[10] G. Comte Équisingularité réelle : invariants locaux et conditions de régularité (2001) (preprint Université de Nice)

[11] G. Comte; Y. Yomdin Tame Geometry with Applications in Smooth Analysis (livre à paraître) | Zbl 1076.14079

[12] M. Coste An introduction to o-minimal geometry (2000) (Universitá di Pisa, Dipartimento di Matematica)

[13] H. Federer Geometric Measure Theory, Springer Verlag, Berlin-Heidelberg-New York, 1968 | MR 257325 | Zbl 0176.00801

[14] M. Ferrarotti About geodesic distance on Riemannian stratified spaces (1997) (preprint)

[15] J. Fu Curvature measures of subanalytic sets, Amer. J. Math, Volume 116 (1994), pp. 819-880 | Article | MR 1287941 | Zbl 0818.53091

[16] J. Fu Kinematic formulas in integral geometry, Indiana Univ. Math. J, Volume 39 (1990), pp. 1115-1154 | Article | MR 1087187 | Zbl 0703.53059

[17] J. Fu Monge-Ampère functions I, Indiana Univ. Math. J, Volume 38 (1989), pp. 745-771 | Article | MR 1017333 | Zbl 0668.49010

[18] M. Goresky; R. Macpherson Stratified Morse Theory, Springer Verlag, Berlin-Heidelberg, 1988 | MR 932724 | Zbl 0639.14012

[19] H. Hamm On stratified Morse theory, Topology, Volume 38 (1999), pp. 427-438 | Article | MR 1660321 | Zbl 0936.58007

[20] M. Kashiwara; P. Schapira Sheaves on Manifolds, Springer Verlag, Berlin-Heidelberg-New York, 1990 | MR 1074006 | Zbl 0709.18001

[21] M. Kuppe Integralgeometrie Whitney-Stratifizierter Mengen, Dissertation Münster (1999) | Zbl 0946.53041

[22] K. Kurdyka; G. Raby Densité des ensembles sous-analytiques, Ann. Inst. Fourier, Volume 39 (1989) no. 3, pp. 753-771 | Article | EuDML 74850 | Numdam | MR 1030848 | Zbl 0673.32015

[23] L. Van Den Dries Tame Topology and O-Minimal Structures, London Math. Soc. Lecture Notes Ser, 248, Cambridge University Press, 1998 | MR 1633348 | Zbl 0953.03045

[24] L. Van Den Dries; C. Miller Geometric Categories and o-minimal structures, Duke Math. Journal, Volume 84 (1996), pp. 497-540 | Article | MR 1404337 | Zbl 0889.03025

[25] L.A. Santaló Introduction to Integral Geometry, Publications de l'Institut Mathématique de l'Université de Nanc, Paris, 1953 | MR 60840 | Zbl 0052.39403

[26] J. Schürmann Topology of singular spaces and constructible sheaves (, www.math.uni-hamburg.de/home/schuermann) | Zbl 1041.55001

[27] R. Sulanke; P. Wintgen Differentialgeometrie und Faserbündel, Birkhäuser Verlag, Basel-Stuttgart, 1972 | MR 413153 | Zbl 0327.53020

[28] D. Trotman Espaces stratifiés réels, Stratifications, singularities and differential equations (travaux en cours), Volume 55 (1997), pp. 93-107 | Zbl 0883.32025

[29] H. Weyl On the volume of tubes, Amer. J. Math, Volume 61 (1939), pp. 461-472 | Article | JFM 65.0796.01 | MR 1507388

[30] M. Zähle Curvature and currents for unions of sets with positive reach, Geom. Dedicata, Volume 23 (1987), pp. 155-171 | MR 892398 | Zbl 0627.53053

[31] M. Zähle Approximation and characterization of generalized Lipschitz-Killing curvatures, Ann. Global Anal. Geom, Volume 8 (1990), pp. 249-260 | Article | MR 1089237 | Zbl 0718.53052

Cité par Sources :